Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am On Tykerb And Tamoxafin And Have Been Taking Both Since August Of 2012. Today I Have Some Lightheadedness

I Am On Tykerb And Tamoxafin And Have Been Taking Both Since August Of 2012. Today I Have Some Lightheadedness

has anyone else experienced lightheadedness while taking tykerb and tamoxafin. I have been taking it since august 2012, but this morning I am experiencing some lightheadedness. anyone else have this happen?

A MyBCTeam Member said:

I'm also on Tykerb since April 2012 (brain lesion found after fainting 1cm cerebellum). Not on tamoxifin anymore since my cancer came back in March 2012, was switched to Arimidex (anastrozole).
I get light-headed at times when I take my tykerb, because its taken on an empty stomach (5 pills/day) and have to wait one hour before eating.
I have to start paying very close attention now to any differences I experience, because my brain tumor has a slight increase and have to report any differences, because it could be an issue with more mets.
Read my story when you get a minute. Take Care and hope this helps you.

posted over 7 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in